# SDR GTIA2025012438694

- Difficulty date: January 23, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N630NK
- Make and model: Airbus A320-232
- Aircraft serial: 6304
- Aircraft time: 36,108 hours, 16,326 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT: SMELL DESCRIBED AS  OIL BASED PAINT  SMELL IN THE AFT OF A/C BOTH PACKS WERE RUNNING WITH APU ON. SMELL DISAPATED WHEN APU BLEED WAS TURNED OFF.-PERFORMED GVI ON APU FOR EXTERNAL LEAKS AND OIL LVL . NO DEFECTS NOTED IAW AMM 49-00-00-410-104A. PERFORMED LEVEL A DECONTMNATION OF THE ECS, NO ODOR  NOTICED AT THIS TIME IAW AMM 21-00-00-615-802A
DESCRIPTION OF ODOR/FUMES: ACRID/PUNGENT/IRRITATING/BURNING EYE: OTHER: VOMIT, OIL/OIL BURNING, BODY ODOR/BIOHAZRD. CONTINUOUS AND DISCOMFORTABLE. APPARENT CABIN SOURCE: UNKOWN. NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.
